# SDR 2006UALA02327

- Difficulty date: December 6, 2006
- Submitted: December 13, 2006
- Operation: Air carrier
- Aircraft: N348UA
- Make and model: Boeing 737322
- Aircraft serial: 24252
- Aircraft time: 53,257 hours, 29,350 cycles
- Engine: Ge CFM56*
- System (JASC): 2730 · Elevator Control System
- Part: Clevis
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B SYSTEM ELEVATOR PCU REACTION LINK UPPER CLEVIS FITTING BORE DAMAGED FROM BOLT THREADS.  MAJOR REPAIR; REMOVED BUSHINGS AND BORED THE UPPER CLEVIS FITTING TO 0.684 TO REMOVED THE DAMAGE. REWORK INSPECTED. NO DEFECTS NOTED.
